PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 52 | 1 | 73-81
Tytuł artykułu

Abstract parabolic problem with non-Lipschitz nonlinearity

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An abstract parabolic equation with sectorial operator and continuous nonlinearity is studied in this paper. In particular, the asymptotic behavior of solutions is described within the framework of the theory of global attractors. Examples included in the final part of the paper illustrate the presented ideas.
Rocznik
Tom
52
Numer
1
Strony
73-81
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Institute of Mathematics, Silesian University , Bankowa 14, 40-007 Katowice, Poland
  • Institute of Mathematics, Silesian University , Bankowa 14, 40-007 Katowice, Poland
Bibliografia
  • [C-C-D] A. N. de Carvalho, J. W. Cholewa and T. Dlotko, Examples of global attractors in parabolic problems, Hokkaido Math. J. 27 (1998), 77-103.
  • [C-D] J. W. Cholewa and T. Dlotko, Global attractor for sectorial evolutionary equation, J. Differential Equations 125 (1996), 27-39.
  • [DL] T. Dlotko, Parabolic equation modelling diffusion with strong absorption, Atti Sem. Mat. Fis. Univ. Modena 38 (1990), 61-70.
  • [FR] A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, New York, 1969.
  • [HA] J. K. Hale, Asymptotic Behavior of Dissipative Systems, AMS, Providence, R. I., 1988.
  • [HE] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer-Verlag, Berlin, 1981.
  • [LA] O. Ladyzhenskaya, Attractors for Semigroups and Evolution Equations, Cambridge University Press, Cambridge, 1991.
  • [L-M] J. H. Lightbourne and R. H. Martin, Relatively continuous nonlinear perturbations of analytic semigroups, Nonlinear Analysis TMA 1 (1977), 277-292.
  • [MA] R. H. Martin, Invariant sets and a mathematical model involving semilinear differential equations, in: Nonlinear Equations in Abstract Spaces, Proc. Inter. Symp. Univ. of Texas Arlington, Academic Press, New York 1978, 135-148.
  • [PA 1] A. Pazy, A class of semi-linear equations of evolution, Israel J. Math. 20 (1975), 23-36.
  • [PA 2] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, Berlin, 1983.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv52z1p73bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.